Multivariate versions of dimension walks and Schoenberg measures

Giraldo Henao, Ramón, Porcu, Emilio, Alonso-Malaver, Carlos Eduardo . Brazilian Journal of Probability and Statistics 2017. 31 (1) :144-159

Locate this article in:

Bibtex

@article{CIS-470191,
  Author = {Giraldo Henao, Ramón and Porcu, Emilio and Alonso-Malaver, Carlos Eduardo},
  Title = {Multivariate versions of dimension walks and Schoenberg measures},
  Journal = {Brazilian Journal of Probability and Statistics},
  Volume = {31},
  Number = {1},
  Year = {2017},
  Pages = {144--159},
  Keywords = {}
}

Similar articles